Search for Addiction Treatment Centers Near You Forums Substance Abuse When Will I Feel "Normal" – 4 days into withdrawal from oxy

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #43032
    Anonymous
    Inactive

    Hi, I’m new…..
    My sad (replace with stupid) story….
    I have been addicted to oxycodone for the past 2 1/2 years. Started out with just one or two in the evening to unwind. Last month I was up to 40 10mg Oxycodone a day. I tried to taper, but the fewest I could come down to was 20 a day. I am a 50 year old loving husband and father. No one knows I have this addiction. Not my wife, not my kids, not my friends, not even my priest (haven’t confessed it ….yet). I’ve been forging prescriptions and running all around town all this time. To feed my addiction I had to lie to my family and take an hour or two twice a week to visit various pharmacies. I am actually surprised I haven’t been caught by the police yet. A couple of times I had to RUN back to the car after realizing the pharmacy figured out my script was a fake. I feel soooooo guilty. and I am so alone.

    I used to be an athlete. Ran a sub 3:15 marathon prior to this addiction. Since then I have gained 50 pounds and can’t even run a mile.

    I quit cold turkey four days ago. I just couldn’t stand the guilt and the pressure to keep finding pills. The first three days were HELL. I knew I was going to be sick, but I think I was unprepared for the reality. I’m on day-four and the pain is gone. But I feel really fuzzy-headed and I don’t have any energy. I timed my last pill for 5:00 PM on the Friday before the 3-day weekend. Hoping to miss as little work as possible, Everyone thinks I have the flu.

    Is there anyone else out there who has kicked this after an addiction of my duration and dosage? I’m curious how long until I feel “normal” again?

    I really want to get back to running. 4 years ago (and 50 pounds ago) I used to love to run 10-15 miles through forest trails. It was shear bliss and pleasure. For those that don’t run, it is like the “high” of oxy, but in a good way. it is indescribable. but….. I dare not start up exercising until I’m completely out of withdrawal. Any idea how lone that might be?

    I am also concerned that my long-time addiction may have damaged my heart and almost certainly my liver. I can’t really talk to my doctor about it since it was his prescription I was forging. “Hi Doc, I’ve had an addiction to oxy for the past 2 years…. What’s that someone has been forging your prescription for two years, what a coincidence!” Next thing I’m in jail.

    I AM SO STUPID!!!!

    Any Help?

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.